Dat T. Cao

Assistant Professor
Department of Mathematics and Statistics
Minnesota State University, Mankato
Mankato, MN 56001
Office: Wissink Hall (WH) 226
Phone: (507) 389-6500
Email: dat.cao [at] mnsu [dot] edu

Here is my CV.


  • At Minnesota State University, Mankato
  • At Texas Tech University:
  • At University of Tennessee-Knoxville:
  • At University of Missouri-Columbia:
  • Research Interests


    1. Dat Cao, Luan Hoang, and Thinh Kieu, Infinite series asymptotic expansions for decaying solutions of dissipative differential equations with non-smooth nonlinearity, 1-30, submitted, arXiv.
    2. Dat Cao and Luan Hoang, Asymptotic expansions with exponential, power, and logarithmic functions for non-autonomous nonlinear differential equations, Journal of Evolution Equations, (2020), 1-47, in press, journal artical || arXiv.
    3. Dat Cao and Luan Hoang, Asymptotic expansions in a general system of decaying functions for solutions of the Navier-Stokes equations, Annali di Matematica Pura ed Applicata, Vol. 199 (2020), 1023-1072, journal artical || arXiv.
    4. Dat Cao and Luan Hoang, Long-time asymptotic expansions for Navier-Stokes equations with power-decaying forces, Proc. Roy. Soc. Edinburgh Sect. A, Vol. 150, No.2 (April 2020), 569-606, journal artical || arXiv.
    5. Dat Cao, Tadele Mengesha, and Tuoc Phan, Gradient estimates for weak solutions of linear elliptic systems with singular-degenerate coefficients, AMS Contemporary Mathematics, vol. 725 (2019), 13-33, journal article || preprint.
    6. Dat Cao, Tadele Mengesha, and Tuoc Phan, Weighted W^{1,p} estimates for weak solutions of degenerate and singular elliptic equations, Indiana Univ. Math. J., 67 No. 6 (2018), 2225-2277, journal article || arXiv.
    7. Dat Cao, Akif Ibragimov, and Alexander I. Nazarov, Mixed boundary value problems for non-divergence type elliptic equations in unbounded domains, Asymptot. Anal., 109 (2018), 75-90, journal article || arXiv.
    8. Dat Cao and Igor Verbitsky, Nonlinear elliptic equations and intrinsic potentials of Wolff type, J. Funct. Anal., 272 (2017), 112-165, journal article || arXiv.
    9. Dat Cao and Igor Verbitsky, Pointwise estimates of Brezis-Kamin type for solutions of sublinear elliptic equations, Nonlinear Anal., 146 (2016), 1-19, journal article || arXiv.
    10. Dat Cao and Igor Verbitsky, Finite energy solutions of quasilinear elliptic equations with sub-natural growth terms, Calc. Var. Partial Differential Equations, 52 (2015), 529-546, journal article || arXiv.


    Collaborators: Luan Hoang, Akif Ibragimov, Thinh Kieu, Tadele Mengesha, Alexander I. Nazarov, Tuoc Phan, Igor Verbitsky.